Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 11, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 25, 2008, 4:37 PM CDT for Rock County, Walworth County, Wisconsin. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2008, 4:37 PM CDT (21:37 UTC)
- Expired
- Apr 25, 2008, 5:30 PM CDT
- In force
- 53 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Rock County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 43 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 2:41 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.6 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1215 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 252138
SVRMKX
WIC105-127-252230-
/O.NEW.KMKX.SV.W.0011.080425T2137Z-080425T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
437 PM CDT FRI APR 25 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 530 PM CDT
* AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 11 MILES SOUTHWEST OF SHARON...OR 7 MILES
NORTHEAST OF LOVES PARK...AND MOVING NORTHEAST AT 52 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SHARON BY 445 PM CDT...
DARIEN...WALWORTH AND FONTANA-ON-GENEVA LAKE BY 455 PM CDT...
DELAVAN LAKE AND WILLIAMS BAY BY 500 PM CDT...
ELKHORN AND COMO BY 505 PM CDT...
EAST TROY BY 515 PM CDT...
POTTER LAKE BY 520 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4247 8838 4248 8897 4249 8898 4284 8875
4283 8830 4250 8831
TIME...MOT...LOC 2137Z 221DEG 45KT 4241 8885
$$
MBK/REM4 follow-up statements
000
WWUS53 KMKX 252148
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
448 PM CDT FRI APR 25 2008
WIC105-127-252230-
/O.CON.KMKX.SV.W.0011.000000T0000Z-080425T2230Z/
ROCK WI-WALWORTH WI-
448 PM CDT FRI APR 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR WALWORTH AND SOUTHEASTERN ROCK COUNTIES...
AT 447 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR SHARON...OR 7
MILES WEST OF HARVARD...MOVING NORTHEAST AT 52 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WALWORTH BY 455 PM CDT...
FONTANA...WALWORTH...FONTANA-ON-GENEVA LAKE AND DELAVAN LAKE BY 500
PM CDT...
WILLIAMS BAY AND COMO BY 505 PM CDT...
SPRING PRAIRIE...SPRINGFIELD AND LAKE GENEVA BY 510 PM CDT...
HAIL UP TO GOLF BALL SIZE HAS BEEN REPORTED IN ILLINOIS WITH THIS
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION
TO PROTECT LIFE AND PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4250 8831 4247 8838 4250 8898 4284 8869
4283 8830
TIME...MOT...LOC 2148Z 227DEG 45KT 4245 8873
$$
BORGHOFF000
WWUS53 KMKX 252159
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
459 PM CDT FRI APR 25 2008
WIC105-252209-
/O.CAN.KMKX.SV.W.0011.000000T0000Z-080425T2230Z/
ROCK WI-
459 PM CDT FRI APR 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROCK COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4265 8831 4250 8851 4250 8876 4283 8866
4283 8830
TIME...MOT...LOC 2159Z 223DEG 48KT 4257 8860
$$
WIC127-252230-
/O.CON.KMKX.SV.W.0011.000000T0000Z-080425T2230Z/
WALWORTH WI-
459 PM CDT FRI APR 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR WALWORTH COUNTY...
AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR WALWORTH...OR NEAR DELAVAN LAKE...
MOVING NORTHEAST AT 55 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
COMO AND ELKHORN BY 505 PM CDT...
SPRING PRAIRIE...SPRINGFIELD AND ABELLS CORNERS BY 510 PM CDT...
BURLINGTON AIRPORT BY 515 PM CDT...HONEY CREEK...POTTER LAKE AND
EAST TROY BY 520 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4265 8831 4250 8851 4250 8876 4283 8866
4283 8830
TIME...MOT...LOC 2159Z 223DEG 48KT 4257 8860
$$
BORGHOFF000
WWUS53 KMKX 252209
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
507 PM CDT FRI APR 25 2008
WIC127-252230-
/O.CON.KMKX.SV.W.0011.000000T0000Z-080425T2230Z/
WALWORTH WI-
507 PM CDT FRI APR 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR WALWORTH COUNTY...
AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL BETWEEN QUARTER SIZE AND GOLF BALL SIZE. THIS STORM WAS
LOCATED NEAR WILLIAMS BAY...MOVING NORTHEAST AT 49 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BURLINGTON AIRPORT...AND 6 MILES SOUTHEAST OF TROY CENTER BY
515 PM CDT...
EAST TROY AND HONEY CREEK BY 520 PM CDT...
POTTER LAKE BY 525 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4265 8831 4250 8851 4250 8876 4283 8866
4283 8830
TIME...MOT...LOC 2207Z 222DEG 42KT 4266 8849
$$
REM000
WWUS53 KMKX 252233
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
529 PM CDT FRI APR 25 2008
WIC127-252239-
/O.EXP.KMKX.SV.W.0011.000000T0000Z-080425T2230Z/
WALWORTH WI-
529 PM CDT FRI APR 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR WALWORTH COUNTY WILL EXPIRE AT
530 PM CDT...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS
WEAKENED...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
ALLOWED TO EXPIRE.
A LINE OF SCATTERED STRONG THUNDERSTORMS ARE APPROACHING FROM THE
WEST AND WILL BE CAPABLE OF PRODUCING HAIL UP TO 1/2
INCH...DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY
DOWNPOURS OF RAIN AS THE LINE MOVES NORTHEAST AT 50 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4265 8831 4250 8851 4250 8876 4283 8866
4283 8830
TIME...MOT...LOC 2229Z 222DEG 42KT 4285 8825
$$
REMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:00 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Apr 25, 3:00 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 PM CDT FRI APR 25 2008 .DISCUSSION...NEAR TERM FOCUS ON THUNDERSTORM THREAT THIS EVENING WITH LINGERING LIGHT PRECIPITATION INTO TONIGHT AND SATURDAY...AND SECONDARY SYSTEM FOR SUNDAY AND ASSOCIATED PRECIPITATION TYPES. SEVERE CONVECTION REFIRING ALONG ZONE OF STRONG LOW LEVEL CONVERGENCE ASSOCIATED WITH COLD FRONT EXTENDING SOUTH FROM SURFACE LOW PRESSURE IN SOUTHEAST MINNESOTA. SFC CONVERGENCE EXPECTED TO SWEEP ACROSS WESTERN HALF OF COUNTY WARNING AREA LATE THIS AFTERNOON...EXITING FAR EAST AFT 03Z. 18Z KDVN MID LEVEL CAP ERODING RAPIDLY WITH LOW LEVEL MOISTURE POOLING OF 70 DEGREE DEWPTS ALONG FRONT. IMPRESSIVE LOW AND MID LEVEL SHEAR AND VGP PARAMETER HAS INCREASED TO 0.3 OVER WEST CENTRAL WISCONSIN. LCL REMAIN LOW...AROUND 3K FEET FROM EARLIER CONVECTION WITH MID LEVEL LAPSE RATES AROUND 8 DEGREES. TORNADO WATCH JUST ISSUED AS CONVECTION CONTINUES TO STRENGTHEN OVER EASTERN IA INTO FAR SOUTHWEST WISCONSIN. WILL LET FLOOD WATCH CONTINUE IN WEST THROUGH 6 PM UNTIL CONVECTION CLEARS AREA. EXTENSIVE STRATOCUMULUS FIELD IN LOW LEVEL COLD AIR ADVECTION BEHIND COLD FRONT...SHOULD SWEEP ACROSS SOUTHERN WISCONSIN LATER TONIGHT AND SATURDAY MORNING ASSOCIATED WITH TIGHT CYCLONIC CURVATURE IN THE LOW LEVELS. TEMPERATURES LATE TNGT SHOULD DROP INTO THE 30S ACROSS THE WEST. PARTIAL SUNSHINE RETURNS DURING THE DAY ON SATURDAY...BUT WITH BLUSTERY WEST WINDS...WL CUT GUIDANCE A FEW DEGREES FOR HIGH TEMPERATURES. COLD AIR REMAINS IN PLACE FOR SUNDAY. GFS SHOWING GOOD CONSISTENCY WITH TROUGH MOVING ACROSS CENTRAL MS VALLEY REGION ON SUNDAY BUT LATEST ECMWF BACKING OFF ON FORCING AND AMOUNT OF QPF. SHORT RANGE ENSEMBLES INCREASE PERCENT OF MEASUREABLE PRECIP TO 60 PERCENT SUNDAY NIGHT BUT REMAINS LOW ON SUNDAY. WITH IMPRESSIVE LAYER 2-D FULL WIND FRONTOGENESIS AND ITS RESPONSE...WL LEAVE LKLY WORDING IN FOR SUN AND SUNDAY NIGHT. WITH WARM PAVEMENT...WL KEEP SNOW AMOUNTS NEGLIGIBLE ON SUN...WITH LIGHT AMOUNTS SUN NGT. NOT ALOT OF CONFIDENCE AT THIS POINT CONCERNING PRECIP FORECAST FOR LAST HALF OF THE WEEKEND. FOR THE EXTENDED PERIOD FROM MONDAY NIGHT THROUGH FRIDAY...EXTENDED GUIDANCE IN REASONABLE AGREEMENT ON RIDGING AND QUIET WEATHER FOR FIRST SEVERAL DAYS OF PERIOD THROUGH WEDNESDAY. UNCERTAINTY INCREASES EXPONENTIALLY FOR LATER PERIODS AS GFS SHOWING LARGE RUN TO RUN INCONSISTENCIES IN HANDLING OF UPSTREAM SHORT WAVE TROUGH OVER WESTERN CONUS. HI RES ECMWF SHOWING MORE SOUTHERN SOLUTION FOR EVENTUAL SHORT WAVE EJECTING INTO CENTRAL PLAINS ON FRIDAY...WHILE GFS WELL TO THE NORTH. HOWEVER GFS ENSEMBLES IN REASONABLE AGREEMENT ON RIDGING/SUBSIDENCE HANGING OVER UPPER MIDWEST INTO THURSDAY. HENCE REMOVED PRECIP FROM WED NGT...BUT WL HANG ONTO SMALL CHANCE IN LATER PERIODS DUE TO UNCERTAINTY OF GUIDANCE. HOWEVER GFS TYPICALLY UNDERDOES AMOUNT OF DRY AIR INTRUSION FROM THE EAST...SO WOULD NOT BE SURPRISED IF FUTURE SHIFTS REMOVE PRECIP FROM THU PERIOD. GFS 5DAY 500MB ANOMOLIES SHOW SLIGHTLY BELOW NORMAL HEIGHTS IN THRU THE END OF THE MONTH AS LONG WAVE TROUGH WEAKENS OVER CENTRAL CAN. CAUTIOUS OPTIMISM FOR NEAR NORMAL CONDITIONS AND HEIGHTS TO START OUT THE NEW MONTH AS MORE ZONAL TO WSW FLOW DEVELOPS. && .AVIATION....AVIATION...MAIN ISSUE FOR TAFS THROUGH 00Z SUNDAY IS TIMING OF EXPECTED CONVECTION LATE THIS AFTERNOON AND INTO THE EVENING. COLD FRONT EXPECTED TO MOVE ACROSS SOUTHERN WISCONSIN DURING THIS TIME. HIGH RESOLUTION MODELS HAVE SCATTERED CONVECTION DEVELOPING ACROSS MOST OF THE AREA BY 21Z. GIVEN CURRENT NATURE OF CONVECTION IN NORTHERN MISSOURI AND SOUTHERN IOWA...CONFIDENT THAT MOST OF IT WILL DEVELOP ALONG OR JUST AHEAD OF THE COLD FRONT. SO...WILL TIME CONVECTION AROUND KMSN BY 22Z...AND KMKE AND KENW BY 00Z SATURDAY. SHOULD REMAIN PREVAILING VFR CATEGORY CEILINGS AND VISIBILITIES...WITH SOME MVFR TO IFR VISIBILITIES IN THUNDERSTORMS AT TIMES. COLD ADVECTION BEHIND FRONT SHOULD ENABLE GOOD MIXING OF WINDS IN LOW LEVELS DOWN TO SURFACE THROUGH SATURDAY. EXPECT GUSTY WINDS TO PREVAIL DURING THIS TIME. && .MARINE...EXPECTED CONVECTION LATE THIS AFTERNOON AND THIS EVENING MAY BRING LOCALLY GUSTY WINDS TO THE NEARSHORE WATERS AT TIMES. COLD AIR ADVECTION BEHIND COLD FRONT LATER TONIGHT WILL BRING GOOD MIXING CONDITIONS TO THE NEARSHORE WATERS. WINDS OF 25 TO 30 KNOTS SHOULD MIX DOWN AT TIMES FROM 1000 FEET AGL...SO WILL GO WITH A SMALL CRAFT ADVISORY FOR LATER TONIGHT THROUGH SATURDAY. HIGHEST WAVES WOULD BE TOWARD OPEN WATER...GIVEN THE MAINLY OFFSHORE FLOW. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...FLOOD WATCH UNTIL 00Z/26 WIZ056-062-063-067>069. LM...SMALL CRAFT ADVY 03Z/26 UNTIL 00Z/27 LMZ643>636. && MBK/WOOD
Hazardous weather outlook, Apr 25, 4:10 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 410 PM CDT FRI APR 25 2008 WIZ046-047-051-052-056>060-062>072-260930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 410 PM CDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE TO AFFECT ALL OF SOUTHERN WISCONSIN THROUGH THE EARLY EVENING HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY THIS EVENING ACROSS ALL OF SOUTHERN WISCONSIN. THE SEVERE THUNDERSTORMS COULD PRODUCE DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. A FLOOD WATCH IS IN EFFECT UNTIL 7 PM FOR PORTIONS OF SOUTH CENTRAL WISCONSIN. LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS IS POSSIBLE THROUGH THIS EVENING OVER ALL OF SOUTHERN WISCONSIN. THERE IS THE POTENTIAL FOR FLOODING OVER SOUTH CENTRAL WISCONSIN...DUE TO CURRENT AND RECENT HEAVY RAINFALL. SEVERAL RIVERS...INCLUDING THE FOX RIVER AND THE ROCK RIVER...WILL REMAIN ABOVE FLOOD STAGE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERAL RIVERS WILL REMAIN ABOVE FLOOD STAGE THROUGH THE PERIOD. ISOLATED THUNDERSTORMS ARE POSSIBLE NEXT THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THROUGH EARLY THIS EVENING. LMZ643>646-260930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 410 PM CDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EARLY EVENING HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY THIS EVENING. THE SEVERE THUNDERSTORMS COULD PRODUCE DAMAGING WINDS...LARGE HAIL AND ISOLATED WATERSPOUTS. A SMALL CRAFT ADVISORY GOES INTO EFFECT AT 10 PM TONIGHT...DUE TO BRISK SOUTHWEST WINDS AND HIGH WAVES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE SMALL CRAFT ADVISORY WILL CONTINUE UNTIL 7 PM SATURDAY...DUE TO BRISK SOUTHWEST WINDS AND HIGH WAVES. ISOLATED THUNDERSTORMS ARE POSSIBLE NEXT THURSDAY THROUGH FRIDAY. CORRECTED ENDING TIME OF FLOOD WATCH WOOD WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Apr 25, 11:07 AM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1107 AM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 AM HAIL DOWNTOWN WAUKESHA 43.01N 88.24W
04/25/2008 M0.75 INCH WAUKESHA WI TRAINED SPOTTER
0.5 MILES SOUTHWEST OF DOWNTOWN WAUKESHA. MEASURED.
&&
KLICITARSpecial weather statement, Apr 25, 2:12 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 212 PM CDT FRI APR 25 2008 WIZ046-047-051-052-056>060-062>072-252115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 212 PM CDT FRI APR 25 2008 ...THUNDERSTORMS RAPIDLY DEVELOPING OVER SOUTHWEST WISCONSIN AND EASTERN IOWA... AT 205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG LINE OF THUNDERSTORMS RAPIDLY DEVELOPING FROM JUST SOUTH OF PRAIRIE DU CHIEN...TO CEDAR RAPIDS IOWA...TO OTTUMWA IOWA...TO NEAR SPRINGFIELD MISSOURI. THIS LINE IS HEADED NORTHEAST AROUND 40 MPH. ON ITS PRESENT COURSE...THIS LINE WILL BEGIN TO AFFECT THE MADISON METRO AREA BETWEEN 5 AND 6 PM...AND THE MILWAUKEE METRO AREA BETWEEN 7 AND 8 PM. THIS LINE OF STORMS IS FORECAST TO CONTINUE STRENGTHENING THIS AFTERNOON AS IT PROGRESSES EAST...AND WILL LIKELY BECOME SEVERE AS IT PUSHES ACROSS SOUTHERN WISCONSIN. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...ALTHOUGH AN ISOLATED TORNADO IS ALSO POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR FAVORITE MEDIA OUTLET FOR POSSIBLE WATCHES...WARNINGS...AND STATEMENTS THROUGH THIS EVENING. BORGHOFF
Special weather statement, Apr 25, 2:49 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 249 PM CDT FRI APR 25 2008 WIZ046-047-051-052-056>060-062>072-252200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 249 PM CDT FRI APR 25 2008 ...TORNADO WATCH 232 IN EFFECT UNTIL 8 PM CDT... AT 245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE LINE OF THUNDERSTORMS RAPIDLY DEVELOPING FROM LONE ROCK...TO CEDAR RAPIDS IOWA...TO OTTUMWA IOWA...TO NEAR SPRINGFIELD MISSOURI. THIS LINE IS HEADED NORTHEAST AROUND 40 MPH. ON ITS PRESENT COURSE...THIS LINE WILL BEGIN TO AFFECT THE MADISON METRO AREA BETWEEN 5 AND 6 PM...AND THE MILWAUKEE METRO AREA BETWEEN 7 AND 8 PM. LARGE HAIL TO 2 INCHES IN DIAMETER...DAMAGING WINDS TO 70 MPH...AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THIS LINE OF STORMS. HAIL TO THE SIZE OF GOLF BALLS HAS ALREADY BEEN REPORTED IN NORTHEAST IOWA. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR FAVORITE MEDIA OUTLET FOR POSSIBLE WATCHES...WARNINGS...AND STATEMENTS THROUGH THIS EVENING. BORGHOFF/KUHLMAN
Special weather statement, Apr 25, 4:03 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 403 PM CDT FRI APR 25 2008 WIZ046-047-051-052-056>060-062>072-252315- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 403 PM CDT FRI APR 25 2008 ...TORNADO WATCH 232 IN EFFECT UNTIL 8 PM CDT... AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS RAPIDLY DEVELOPING ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THESE STORMS ARE HEADED NORTH NORTHEAST AROUND 40 MPH. LARGE HAIL TO 2 INCHES IN DIAMETER...DAMAGING WINDS TO 70 MPH...AND ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY STORMS THAT DEVELOP. GOLF BALL SIZE HAIL HAS BEEN REPORTED IN NORTHEAST IOWA. REMAIN ALERT THROUGH EARLY THIS EVENING FOR RAPIDLY DEVELOPING THUNDERSTORMS NEAR YOUR LOCATION. SHOULD A THUNDERSTORM THREATEN...SEEK SHELTER INDOORS IMMEDIATELY. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR FAVORITE MEDIA OUTLET FOR POSSIBLE WARNINGS AND STATEMENTS THROUGH EARLY THIS EVENING. BORGHOFF/KUHLMAN
Local storm report, Apr 25, 4:23 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
423 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL PRAIRIE DU SAC 43.29N 89.73W
04/25/2008 E0.50 INCH SAUK WI TRAINED SPOTTER
&&
KRIZZOLocal storm report, Apr 25, 4:28 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
428 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL SAUK CITY 43.27N 89.73W
04/25/2008 M0.75 INCH SAUK WI TRAINED SPOTTER
&&
KRIZZOThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 3:59 AM CDT | Flood Watch | MKX | Dane, Green, Iowa, Lafayette, Rock, Sauk | 15 hr |
| Apr 25, 6:10 AM CDT | River Flood Warning | MKX | Jefferson | 8 days |
| Apr 25, 7:06 AM CDT | River Flood Warning | MKX | Lafayette | 62 hr |
| Apr 25, 7:06 AM CDT | River Flood Warning | MKX | Lafayette | 46 hr |
| Apr 25, 7:06 AM CDT | River Flood Warning | MKX | Green | 13 days |
| Apr 25, 8:57 AM CDT | Areal Flood Advisory | MKX | Iowa, Lafayette | 3 hr |
| Apr 25, 10:00 AM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 30 min |
| Apr 25, 10:18 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 29 min |
| Apr 25, 12:33 PM CDT | River Flood Warning | MKX | Jefferson | 4 days |
| Apr 25, 12:33 PM CDT | River Flood Warning | MKX | Jefferson | 3 hr |
| Apr 25, 12:54 PM CDT | River Flood Warning | MKX | Rock | 63 hr |
| Apr 25, 3:13 PM CDT | Severe Thunderstorm Warning | MKX | Iowa | 47 min |
| Apr 25, 3:53 PM CDT | Flash Flood Warning | MKX | Iowa | 3 hr |
| Apr 25, 4:16 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Iowa, Sauk | 59 min |
| Apr 25, 4:28 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 62 min |
| Apr 25, 4:30 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 60 min |
| Apr 25, 4:41 PM CDT | Flash Flood Warning | MKX | Columbia, Sauk | 3 hr |
| Apr 25, 4:55 PM CDT | Tornado Warning | MKX | Columbia, Sauk | 50 min |
| Apr 25, 5:00 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 45 min |
| Apr 25, 5:34 PM CDT | Tornado Warning | MKX | Columbia, Green Lake | 41 min |
| Apr 25, 5:48 PM CDT | Tornado Warning | MKX | Fond du Lac, Green Lake | 42 min |
| Apr 25, 6:02 PM CDT | Severe Thunderstorm Warning | MKX | Washington | 28 min |
| Apr 25, 6:09 PM CDT | Flash Flood Warning | MKX | Ozaukee, Sheboygan, Washington | 3 hr |
| Apr 25, 6:32 PM CDT | Special Marine Warning | MKX | 88 min | |
| Apr 25, 6:34 PM CDT | Areal Flood Advisory | MKX | Dodge, Jefferson, Racine, Rock, Walworth, Washington and 1 more | 3 hr |
| Apr 25, 6:54 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 51 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.